# SDR AALA201605139001

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 21,183 hours, 8,388 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Part number: AN411A
- Condition: Unsecure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED & ACFT WAS GNDED.  AFTER TAKEOFF & LG RETRACTION LG SHOCK ABSORBER FAULT, FOLLOWED BY AUTO FLT & AUTO THRUST FAULT.  ACFT RETURNED WHERE THE ACFT LANDED SAFELY.  FOUND TARGET FOR 24GA & 25GA TRAVELED PAST SENSOR DUE TO ATTACHMENT BOLT NOT SECURED.  REPLACED ATTACH BOLT & LOCKING WASHER, ADJUSTED 24GA & 25GA IAW AMM 32-31-73-820-006-A & ACCOMPLISHED A SATISFACTORY NLG FUNCTIONAL TEST OF NORMAL EXTENSION & RETRACTION IAW AMM 32-31-00-720-003-A.
